# SDR CALA2016050495332

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN AT WS 990.20, BETWEEN STRINGER L9 & L10, CRACK IN THE AREA OF MODIFICATION AT 6 EACH FASTENER LOCATIONS.  REPAIRED DAMAGED HOLES IAW ECRA 5731-01509.
